Turán type inequalities for general bessel functions

Árpád Baricz, Saminathan Ponnusamy, Sanjeev Singh

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper some Tuŕan type inequalities for the general Bessel function, monotonicity and bounds for its logarithmic derivative are derived. Moreover we find the series representation and the relative extrema of the Tuŕanian of general Bessel functions. The key tools in the proofs are the recurrence relations together with some asymptotic relations for Bessel functions.

Original languageEnglish
Pages (from-to)709-719
Number of pages11
JournalMathematical Inequalities and Applications
Volume19
Issue number2
DOIs
Publication statusPublished - Apr 2016

    Fingerprint

Keywords

  • Asymptotic relations
  • Bessel functions of the first and second kind
  • General Bessel functions
  • Recurrence relations
  • Turán type inequalities

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this